# SDR SWIA200819397

- Difficulty date: March 24, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 32,926 hours, 46,672 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5474 - LAV SMOKE DETECTOR ACTIVATED INFLIGHT.  REPLACED LAV SMOKE DETECTOR BATTERY.  OPS CHECK GOOD.
